Metformin

Last Update February 9, 2016
Metformin (brand name: Glucophage, Glumetza) is a medication used primarily for diabetes. It is an oral hypoglycemic medication. It lowers blood sugar levels in type 2 diabetics by...
Read more
Satisfaction Score
?
2.7
5 1 476756
Slightly Satisfied
based on 476,756 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 9, 2016
Satisfaction Score
?
2.7
Slightly Satisfied
based on 476,756 conversations around the web
Share your experience
Share your experience

Does Metformin cause Tingling in My Hands?

#235 in Metformin discussions - 84 posts discuss Tingling in My Hands with Metformin. Tingling in My Hands is #235 concern in Metformin discussions.

Does Metformin cause Tingling in My Hands?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 84 discussions
?
in my feet regularly after I started taking Metformin...
| www.dailystrength.org
" ...diagnosed in January and put on Metformin. It seemed like my ...went blurry and I had tingling in my feet regularly after I started taking Metformin. My vision is better ...twice a day which is 1000... "

?
in my hands and feet which only started with the Metformin...
| www.diabetes.co.uk
" ...feel, but I have to say generally I feel fine, other than this tingling in my hands and feet which only started with the Metformin. My FBG is now averaging 17. I asked about Januvia last time I... "

?
week or so I have been experiencing tingling in my hands, fa...
| www.soulcysters.net
" Weird metformin symptom? Kinda scary actually. I have all ready called the doctor. Waiting to hear back. The last say week or so I have been experiencing tingling in my hands, face, and top of... "

?
I get associated with taking my med's (ie-Metformin &...
| www.diabeticconnect.com
" ...been told that eating Marijuana can stop the Nausea I get associated with taking my med's (ie-Metformin & Gliclazide). Also may stop the tingling in my feet and help with arthritic pain... "

?
this year. I'm taking metformin 1000 mg twice a day.I'm...
| www.diabeticconnect.com
" ...first post! I was diagnosed with diabetes in July of this year. I'm taking metformin 1000 mg twice a day. ...statin and am now experiencing occasional tingling in my feet and the tip of my... "

?
me time now, but not pain. Do you have tingling or loss of...
| www.health-forums.com
" ...tell if it is the metformin & not neuropathy? I have been on the max dose of metformin for years & have been experiencing tingling in my hands for some time now, but not pain. Do you have... "

?
tamin Deficiency...The problem with Metformin also lies in...
| www.alzconnected.org
" ...Lead to Serious Vitamin Deficiency...The problem with Metformin also lies in the fact that it affects the overall absorption of this important vitamin, which means eating dairy and meat products... "

?
I am taking Metformin, Sivastatin and BP med Bystolic....
| www.prohealth.com
" ...used. I grew up in SE Idaho. I am taking Metformin, Sivastatin and BP med Bystolic. I had a major ...Can't keep doing that...... The tingling in my feet was the reason the DB2... "

?
mediately started on metformin 500mg ER. Through LCHF I...
| www.diabetesdaily.com
" ...an A1c of 8.2. I immediately started on metformin 500mg ER. Through LCHF I ...my blood sugar I have tingling in my hands and feet everyday. More frequently in my ...with this. I know B12 can cause issue... "

?
was higher, I had this strange metallic taste which...
| www.steadyhealth.com
" ...last 8 years I've been using metformin and Two years ago my ...time when my dose of metformin was higher, I had this strange metallic taste which normally goes away ...my fingers, kind of fizzy, tingling... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...